# SDR VNAA202509250021

- Difficulty date: August 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL (STRG 15R) (05) SEGMENTS: (01) FS573 - FS661. (02) FS679 - FS704. (03) FS704 - FS763. (04) FS783 - FS861. (05) FS861 - FS969. AT PAX CABIN.  RH SIDE SEAT RAIL STRG 15R (FS573 - FS661) WAS CLEANED PER CRJ-700 SRM 51-26-00-001-001-A01 AND WAS INSPECTED PER CRJ-700 SRM 51-26-00-001-001-A01 NO WAS FOUND CORROSION. SEAT TRACK AT RH SIDE SEAT RAIL (STRG 15R) FS679 TO FS969. AT PAX CABIN. WERE FOUND OUT OF LIMITS PER CRJ-700 SRM 53-41-51-101-001-A01 AND PER CRJ/700 SRM 53-51-51-101-001-A01 THEREFORE WERE REPLACED PER CRJ-700 AMM 53-00-49 CONF(A03)
